| Model Number |
TMICL13.7 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient information: unk.Date of event: unk.Work order search: no similar complaint type events were reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that a 13.7mm, tmicl13.7, -12.00/2.0/091 (sphere/cylinder/axis), implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2021.It was reported that the patient experienced elevated iop.Reporter stated " she was seen in the er multiple times and was placed on glaucoma drops.It was reported that the lens was removed on (b)(6) 2021 and a shorter length lens was later implanted.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned in liquid, inside a vial.Visual inspection found one of the haptics torn.Claim#: (b)(4).